# SDR DALA2025032702244

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3276, CORROSION SPIGOT FITTING RECEPTACLE ON RH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT FITTING RECEPTACLE ON RH PYLON AS PER A320 SRM 54-51-12-300-001 AND AS PER A320 FAM AMM 54-51-41-400-001-A. (LP 0877370)
